# SDR BKEA2019040500004

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N955MB
- Make and model: Gulstm GIV
- Aircraft serial: 1022
- Aircraft time: 13,962 hours, 8,139 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE IMMEDIATELY AFTER DEPARTURE WITH A RIGHT THRUST REVERSER UNLOCK LIGHT THAT ILLUMINATED DURING TAKEOFF.  OPEN
